5 weeks ago I had Jurvederm injected around my eyes to avoid surgery due to bags under my eyes. After this length of time I expected the bruising under my eyes to go away. Depending on lighting conditions (worse when darker) I have 2 dark lines along my tear troughs, 1 eye is worse than the other. The swelling has gone down, but the dark lines have not lightened. I am concerned whether this is bruising or Tyndall effect? I could send pics via email thanks.
Is this bruising or Tyndall effect after Juvederm eye procedure?
Doctor Answers (1)
I would love to offer my two cents, but you need to post your pictures here. We can't help you without pics. It is always best to discuss your concerns with the MD that was responsible for injecting you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.